# SDR A6WA202108267863

- Difficulty date: August 26, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 38,249 hours, 36,986 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0370T
- Condition: Faulted
- Location: Nlg
- Part time: 38,251 hours, 36,988 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN SELECTING GEAR DOWN, RECEIVED GEAR DISAGREE. C/W QRH, MESSAGE CLEARED. ALL GEAR DOWN AND LOCKED BY MANUAL EXTENSION. NLG REMAINED UP INITIALLY.   AIRCRAFT REMOVED FROM SERVICE,  REF WO 307780 FOR WORK PERFORMED R/R NLG SELECTOR VALVE.
